# SDR AALA20170217014

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 24,592 hours, 9,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT IN THE FORWARD GALLEY AISLE HAS A LOOSE LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
